# SDR DALA2021072104112

- Difficulty date: March 9, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 68,831 hours, 31,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DURING INSPECTION PER 5310-3024 (ALI 531155-02-1) CRACKS FOUND IN FR 20 LHS IN HOLES #8,#A, AND #C. CORRECTIVE ACTION: COMPLIED WITH ERA 589650-14AD. OK TO CONTINUE ON MONITOR INSPECTION. (1750640)
